MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER SYSTEM VIVACIT-E- HIGHLY CROSSLINKED POLYETHYLENE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER SYSTEM VIVACIT-E- HIGHLY CROSSLINKED POLYETHYLENE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110031424
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient had a primary shoulder arthroplasty.Subsequently, approximately 3 years later, the patient underwent a revision procedure due to a dislocation.The humeral head and glenoid components were removed and replaced.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: associated product information, part (lot): - 115310(927920).G2: foreign - the event occurred in australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation since it was not returned by the hospitaln.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d1; d2; g1; g3; g6; h1; h2; h3; h4; h6.D10: associated product information, part (lot): -010000589 (161220), -110031402 (64808960), -180552 (60640), -113612 (64877512), -180553 (246180), -405889 (834470), -110031424 (64862407), -115395 (105040), -405800 (94530), -405883 (923930), -180551 (482110).The reported event is not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The photos provided are screenshots of the part numbers.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPREHENSIVE REVERSE SHOULDER SYSTEM VIVACIT-E- HIGHLY CROSSLINKED POLYETHYLENE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22663300
Report Number0001822565-2025-02719
Device Sequence Number19752350
Product Code PHX
UDI-Device Identifier00887868231551
UDI-Public(01)00887868231551(17)251129(10)64862407
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/29/2025
Device Catalogue Number110031424
Device Lot Number64862407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown